# SDR AALA202401037963

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 78,734 hours, 31,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY FAILED SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202401038002) AND BATTERY (AALA202401037963). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
